# SDR FDEA201308011728

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 48,659 hours, 14,416 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: B415AAM4
- Part serial: 231
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, APPROX 10 SECONDS INTO ROLL,  ATS LEVER TRIPPED OFF.  ENGINE NR 2 EPR MODE FAULTED, ENGINE NR 2, N1 MODE, ATS OFF ON ECAM. CLEARED RUNWAY.  RESET CIRCUIT BREAKER ON OUH 31 PANEL AS DIRECTED BY MX.  ALSO RESET NR 2 ENGINE EPR MODE FAULT, AS DIRECTED BY  MX.  ALL FAULTS CLEARED AND ATS LEVER RESET, ATTEMPTED SECOND TAKEOFF AND WITH SAME FAULTS.  RETURNED TO RAMP.  PERFORM FADEC GROUND TEST IAW TSM 73-21-40.  NO FAULT CODE FOUND, ALSO NO CURRENT FAULT IN MTP.  AS A PRECAUTION, R & R THRUST CONTROL COMPUTER IAW AMM 22-36-34-04.  PERFORM  AFS TEST AND LAND TEST IAW 22-40-00-5, ALL PASSED.   PERFORMED ENG RUN WITH MAX POWER IAW JRH, ALL PARAMETERS NORMAL.  PERFORM FADEC BITE TEST IAW TSM 73-21-40.  NO FAULT CODE FOUND, AND NO FAULT HISTORY FOUND.  ALSO  CHECK MTP NO FAULT FOUND.  PERFORMED OPS CHECK OF TAT& PITOT PROBES HEAT WARNING IN FLIGHT CONFIGURATION AND PERFORMED TEST OF PT2 PROBE HEATING SYS IAW AMM30-31-00-05, ALL TEST NORMAL.  ACFT OK FOR SVC.
